advertisement
Question
Posted by: Maizo | 2008/01/04

pain on womb and bleeding after sex

i have started using Nurstrait seven month ago, at first month i was bleeding continuosly after havin sex, my gp said its normal the medication its not yet used to my system, then three month later i started feeling pain on my womb when havin sex and after i will start bleeding for four days or so. he treated us for stds and for the next checkup our result were clear. am more worried because the pain is affecting my left leg. i have stoped the injection and not am not taking anything at the moment. i have never taken any tablets to stop bleeding and everytime when i have sex its painfull, my husband is not circumsised we are hiv negative. please help am worried. cant afford a gynae

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could have an infection or a problem with the womb or cervix. If your can't afford a private gynaecologist, you should go to a state hospital.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Nancy | 2008/09/26

What are the main causes of pain in the womb?

Reply to Nancy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement